Solution of nonlinear equations using Mann iteration

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 5, Issue 3

Abstract

In this paper, we recall some basic concepts, properties of the spaces and some types of iteration approaches. Also, we give algorithm - fixed point iteration scheme and examples. Finally, we obtain the solution of nonlinear equations of the form using Mann iteration.

Authors and Affiliations

Tawfik M. Younis Elmasry

Keywords

Related Articles

On Soft Metric Spaces

After the famous article of Moldotsove [10] in 1999 which initiate the theory of soft sets as a mathematical theory to deal  with the uncertainty problems, many research works in the softbmathematics and its applica...

Numerical Solutions of Volterra Integral Equation of Second kind Using Implicit Trapezoidal

In this paper, we will be find numerical solution of Volterra Integral Equation of Second kind through using Implicit trapezoidal and that by using Maple 17 program, then we found that numerical solution was highly accur...

Spectacular Exponents: A semi modular Approach to Fast Exponentiation

This paper introduces a computational scheme for calculating the exponential bw where b and w are positive integers. This two-step method is based on elementary number theory that is used routinely in this and simil...

Upper bounds of the risk of nearest neighbor rules for finite samples

In this paper, based on the integral expressions for the conditional risk  and the risk ,we evaluate the upper bounds of the risk for some important distributions with unbounded support

On Semi-Essential Subsemimodules in Multiplication Semimodules

The Semi essential subsemimodule was defined in [4]. In this paper we generalize some results of semi essential submodule to semi essential subsemimodules in multiplication semimodule.

Download PDF file
  • EP ID EP651222
  • DOI 10.24297/jam.v5i3.3687
  • Views 189
  • Downloads 0

How To Cite

Tawfik M. Younis Elmasry (2014). Solution of nonlinear equations using Mann iteration. JOURNAL OF ADVANCES IN MATHEMATICS, 5(3), 723-730. https://europub.co.uk/articles/-A-651222